Wyoming, 2008High Wind in Wyoming, November 13, 2008
November 13, 2008 · NWS CYS · 6 events in 6 counties and zones
A strong pressure gradient produced high winds over and close to the mountains of southeastern Wyoming.
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong pressure gradient produced high winds over and close to the mountains of southeastern Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 12, 7:58 PM MST, 6 hours 2 minutes earlier.
Area forecast discussion, Nov 12, 7:58 PM MST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MST WED NOV 12 2008
.DISCUSSION...WINDS HAVE YET TO REACH HIGH WIND CRITERIA ALONG AND
WEST OF THE LARAMIE RANGE AS OF 0230Z. EVEN THOUGH THE LOW LEVEL
HEIGHT DIFFERENCES ACROSS THE CWA ARE FAVORABLE...THE WINDS ALOFT
ARE MORE NORTHERLY IN DIRECTION AT THIS TIME. ALSO THE BEST 3 HOURLY
SURFACE PRESSURE FALLS HAVE SHIFTED OVER THE NORTHERN PLAINS. IT
NOW APPEARS THAT THE STRONGER WINDS WILL OCCUR WITH THE APPROACH OF
THE RIGHT EXIT REGION OF THE 300 MB JET BETWEEN 06Z AND 12Z. WILL
CONTINUE THE PREVIOUSLY ISSUED HIGH WIND WARNINGS FOR SOUTHEAST
WYOMING THROUGH THURSDAY NIGHT. THE WARNINGS MAY END MORE QUICKLY
WITH THE PASSAGE OF THE CANADIAN POLAR COLD FRONT THURSDAY AFTERNOON
AND EVENING. MOST OF ANY PRECIPITATION THE REST OF TONIGHT WILL BE
OVER AND NEAR THE SNOWY RANGE...ALTHOUGH SOME SPRINKLES ARE STILL
OCCURRING OVER PARTS OF THE PANHANDLE EARLY THIS EVENING. HAVE
MADE THE NEEDED CHANGES IN A RECENT FORECAST UPDATE.
&&
.PREVIOUS DISCUSSION.../ISSUED AT 320 PM MST WED NOV 12 2008/...
SHORT TERM...TONIGHT THROUGH FRIDAY AFTERNOON...
TONIGHT...PRIMARY CHALLENGE WILL BE THE WINDS. RIGHT FRONT QUADRANT
OF 150 KNOT 300 MB JET WORKS ACROSS WYOMING WITH THE 500 MB AND 700 MB
GRADIENTS STRENGTHENING SIGNIFICANTLY. 700 MB HEIGHT ISOTACHS SHOWING
50+ KNOT 700 MB WINDS BY 5 AM. OUR LOCAL CRAIG TO CASPER HEIGHT DIFFERENCE
AT 700 MB INCREASES TO 60-70 METERS BY 11 PM TONIGHT AND CONTINUES
THROUGH 11 PM THURSDAY NIGHT. BASED ON ADVICE FROM PREVIOUS SHIFT
TEAMS...AND SURFACE THROUGH 700 MB GRADIENTS AND ISOTACHS...HAVE
ALREADY UPGRADED OUR HIGH WIND WATCH TO A HIGH WIND WARNING.
SCATTERED TO NUMEROUS SHOWERS WILL OCCUR ALONG AND WEST OF
INTERSTATE 25...ESPECIALLY IN THE OROGRAPHICALL FAVORED SNOWY RANGE.
STRONG WINDS AND MIXING WILL PRODUCE A BALMY NIGHT BY MID NOVEMBER
STANDARDS.
THURSDAY...STRONG AND UNIDIRECTION NORTHWEST FLOW FROM THE SURFACE THROUGH
500 MB WILL CONTINUE. ALTHOUGH SURFACE THROUGH 700 MB GRADIENTS WEAKEN
SLIGHTLY...STRONG WINDS STILL ON TAP AS STRONGER WINDS ALOFT ARE
ABLE TO MIX DOWN TO THE SURFACE THROUGH DOWNWARD MOMENTUM TRANSFER.
BOTH NAM AND GFS SHOW A BAROCLINIC BAND OF SHOWERS MOVING SOUTHWARD
ALONG THE JET AXIS AND COLD FRONTAL AXIS...THUS HAVE DEPICTED HIGHER
POPS IN THE AFTERNOON FROM DOUGLAS TO SCOTTSBLUFF TO KIMBALL.
ALTHOUGH THE WINDS WILL BE STRONG...DAYTIME MAXIMUM TEMPERATURES
WILL BE MILD WITH 50S TO LOWER 60S.
THURSDAY NIGHT...WITH SHORTWAVE TROUGH SKIMMING ACROSS THE NORTHERN
PLAINS...A COLD FRONT AND BAROCLINIC BAND WILL SLIDE SOUTH ACROSS
OUR COUNTIES...WHICH WILL DIMINISH THE WINDS DURING THE EVENING AND
ESPECIALLY AFTER MIDNIGHT AS LOW LEVEL WINDS DECOUPLE SOMEWHAT FROM
THE STRONGER WINDS ALOFT AND SURFACE PRESSURE GRADIENTS WEAKEN.
BAROCLINIC BAND SNOW SHOWERS WILL BE PREVALENT THUS HAVE INDICATED
HIGHER POPS IN THIS BAND. LATER SHIFT TEAMS MAY NEED SOME TYPE OF
WINTER WEATHER ADVISORY FOR THE FALLING SNOW AND GUSTY WIND
COMBINATION.
FRIDAY...A SMALL PIECE OF THE MOTHER LODE COLD AIRMASS BREAKS OFF
WITH 700 MB TEMPERATURES BELOW -14 CELSIUS BY 5 PM FRIDAY. MAIN
CHALLENGE AGAIN WILL BE THE WINDS. STRONGEST CORE OF WINDS AT 850 MB
AND 700 MB WILL BE ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA
WITH 50+ KNOT 700 MB WINDS AND 30-40 MPH 850 MB WINDS FROM THE
NORTHWEST. BASED ON SURFACE THROUGH 700 MB GRADIENTS AND ISOTACHS...
HIGH WINDS LOOKING INCREASINGLY LIKELY FOR WESTERN NEBRASKA AFTER
MID MORNING...THUS HAVE ISSUED A HIGH WIND WATCH TO GIVE OUR
CUSTOMERS AN EARLY HEADS UP. PREFER COLDER NAM MOS HIGHS OVER WARMER
GFS MOS BASED ON 700 MB TEMPERATURES NEAR -15 CELSIUS AND 1000-500
MB THICKNESSES NEAR 5370 METERS. EXCEPT FOR SOME OROGRAPHIC SNOW
SHOWERS ACROSS THE SNOWY RANGE...IT WILL BE DRY...ALTHOUGH WILL FEEL
QUITE CHILLY WITH THE BLUSTERY WINDS AND COLD TEMPERATURES. RUBIN
LONG TERM...FRI NIGHT THROUGH WED...
STRONG NORTHWESTERLY FLOW ALOFT WILL CONTINUE FRI NIGHT INTO
SATURDAY. UPPER FLOW WILL BEGIN TO DECREASE LATE SAT BEFORE A
SHORTWAVE PASSING TO THE NORTHEAST TIGHTENS UP THE FLOW ALOFT AGAIN
SUNDAY. AN UPPER RIDGE WILL MOVE OVER WESTERN WY MON THEN WILL
FLATTEN AS IT MOVES OVER THE FORECAST AREA MON NIGHT. FAST QUASI
ZONAL FLOW TUE WILL VEER TO MORE NORTHWESTERLY WED IN RESPONSE TO
RIDGING TO OUR WEST. A SURFACE BASED LEESIDE TROUGH WILL DEVELOP FRI
NIGHT AND WILL CONTINUE SAT. SAT WILL BE DRY AND MILDER AS HEIGHTS
AND THICKNESS VALUES INCREASE OVER THE REGION. A BACKDOOR TYPE COLD
FRONT IS PROGGED TO BACK INTO THE AREA SUN...WITH THE GFS HOLDING
THE FRONT FARTHER NORTH THAN THE ECMWF DEPICTS IT. PREFER THE GFS
SOLUTION BECAUSE THE FRONT WILL BE PARALLEL TO UPPER FLOW THUS LESS
SOUTHWESTWARD PUSH SEEMS REASONABLE. IN ANY EVENT...SUN WILL REMAIN
DRY AND WILL BE MILDER AGAIN. THE FRONT WILL SLOWLY BACK OVER THE
FORECAST AREA MON...WITH COOLER BUT CONTINUED DRY CONDITIONS MON.
THE FRONT WILL DISSIPATE TUE AS PUSH AND LIFT ARE LACKING...AND TUE
LOOKS TO REMAIN DRY WITH ABOVE NORMAL TEMPERATURES. SURFACE HIGH
PRESSURE NOSING DOWN THE NORTHERN HIGH PLAINS WED WILL BRING COOLER
TEMPS TO THE EASTERN PORTION OF THE FORECAST AREA...BUT NO
PRECIPITATION IS EXPECGTED AS MOISTURE AND LIFTING DYNAMICS APPEAR
TO BE LACKING.
&&
.AVIATION...TONIGHT...STRONG WEST WINDS WILL PRODUCE WIDESPREAD
MOUNTAIN TURBULENCE AND LEE EDDY EFFECTS ALONG WITH LENTICULAR CLOUD
FORMATIONS. SCATTERED TO NUMEROUS SHOWERS WEST OF INTERSTATE 25 WILL
PRODUCE IFR AND MVFR AND MOUNTAIN OBSCUREMENT WITH VFR ELSEWHERE.
THURSDAY...STRONG WINDS WILL PRODUCE WIDESPREAD MOUNTAIN TURBULENCE
AND LEE EDDY EFFECTS ALONG WITH LENTICULAR CLOUD FORMATIONS.
ISOLATED TO SCATTERED SHOWERS WILL PRODUCE MVFR AND LOCALIZED
MOUNTAIN OBSCUREMENT WEST OF INTERSTATE 25 WITH VFR ELSEWHERE.
THURSDAY NIGHT...WINDS WILL SUBIDE DURING THE EVENING WITH MOUNTAIN
TURBULENCE AND LEE EDDY EFFECTS LESSENING. SCATTERED TO NUMEROUS
SNOW SHOWERS WILL PRODUCE IFR AND MVFR. RUBIN
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL MIDNIGHT FRIDAY FOR WYZ064-WYZ066-WYZ067.
HIGH WIND WARNING UNTIL MIDNIGHT FRIDAY FOR WYZ062.
HIGH WIND WARNING FROM 6 PM WEDNESDAY TO MIDNIGHT FRIDAY FOR
WYZ061-WYZ063-WYZ065-WYZ069.
NE...HIGH WIND WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR NEZ001-
NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
WEILANDHazardous weather outlook, Nov 12, 2:45 PM MST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
245 PM MST WED NOV 12 2008
WYZ061>067-069-131745-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
245 PM MST WED NOV 12 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING IS IN EFFECT FOR NORTHERN CARBON COUNTY THROUGH
MIDNIGHT THURSDAY NIGHT. A HIGH WIND WARNING IS IN EFFECT FOR THE
LARAMIE RANGE AND PLATTE COUNTY FROM 2 PM TODAY THROUGH MIDNIGHT
THURSDAY NIGHT. A HIGH WIND WARNING IS IN EFFECT FOR THE SNOWY
RANGE...LARAMIE VALLEY AND CHEYENNE FOOTHILLS FROM 6 PM TONIGHT
THROUGH MIDNIGHT THURSDAY. PLEASE SEE NATIONAL WEATHER SERVICE
PRODUCT WWUS75 OR CYSNPWCYS FOR MORE DETAILS.
SCATTERED SNOW SHOWERS WILL OCCUR TONIGHT ACROSS THE SNOWY RANGE
AND LARAMIE VALLEY AND CARBON COUNTY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TO SCATTERED SHOWERS WILL OCCUR ON THURSDAY...WITH
PRECIPITATION CHANGING TO SNOW THURSDAY NIGHT AND INCREASING IN
COVERAGE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. PLEASE
CALL OR SEND IN YOUR HIGH WIND REPORTS AS WELL AS ANY WEATHER
REPORTS YOU CONSIDER SIGNIFICANT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ001>003-019>021-054-055-WYZ059-060-068-070-131745-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-GOSHEN-PINE BLUFFS-
245 PM MST WED NOV 12 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WEST WINDS WILL INCREASE TONIGHT AND BECOME LOCALLY GUSTY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TO SCATTERED SHOWERS WILL OCCUR ON THURSDAY...WITH
PRECIPITATION CHANGING TO SNOW THURSDAY NIGHT AND INCREASING IN
COVERAGE.
A HIGH WIND WATCH IS IN EFFECT FOR THE WESTERN NEBRASKA PANHANDLE
FROM 9 AM FRIDAY THROUGH 6 PM FRIDAY. YOU CAN EXPECT NORTHWEST WINDS
OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
RUBIN
In the hours before
Special weather statement, Nov 12, 9:53 PM MST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
953 PM MST WED NOV 12 2008
NEZ001>003-019>021-054-055-WYZ059-060-063>070-131200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
953 PM MST WED NOV 12 2008
...COLDER TEMPERATURES AND SNOW WILL AFFECT SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE THURSDAY NIGHT AND FRIDAY...
A COLD FRONT WILL MOVE SOUTH ACROSS SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE THURSDAY NIGHT. THE FRONT WILL USHER
IN COLDER TEMPERATURES AND STRONG NORTH THAT WILL AFFECT THE
AREA THROUGH FRIDAY. IN ADDITION...LIGHT SNOW WILL FALL OVER
MOST OF THE AREA BETWEEN LATE THURSDAY EVENING AND EARLY
FRIDAY MORNING.
AT THIS TIME...IT APPEARS THAT 1 TO 2 INCHES OF SNOW WILL BE
COMMON OVER THE LOWER ELEVATIONS BY MID MORNING. THE LARAMIE
RANGE MAY RECEIVE BETWEEN 2 AND 4 INCHES DURING THAT TIME.
THE COMBINATION OF THE SNOW AND STRONG NORTH WINDS WILL PRODUCE
HAZARDOUS TRAVEL LATER THURSDAY NIGHT AND FRIDAY MORNING WITH
SLICK ROADS AND REDUCED VISIBILITIES. WIND CHILL TEMPERATURES
WILL ALSO BE IN THE SINGLE DIGITS AND TEENS LATE THURSDAY NIGHT
AND FOR MUCH OF FRIDAY.
WEILAND
Special weather statement, Nov 12, 9:53 PM MST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE CHEYENNE WY
953 PM MST WED NOV 12 2008
NEZ001>003-019>021-054-055-WYZ059-060-063>070-131200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE...PINE BLUFFS
953 PM MST WED NOV 12 2008
...COLDER TEMPERATURES AND SNOW WILL AFFECT SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE THURSDAY NIGHT AND FRIDAY...
A COLD FRONT WILL MOVE SOUTH ACROSS SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE THURSDAY NIGHT. THE FRONT WILL USHER IN
COLDER TEMPERATURES AND STRONG NORTH WINDS THAT WILL AFFECT THE AREA
THROUGH FRIDAY. IN ADDITION...LIGHT SNOW WILL FALL OVER MOST OF THE
AREA BETWEEN LATE THURSDAY EVENING AND EARLY FRIDAY MORNING.
AT THIS TIME...IT APPEARS THAT 1 TO 2 INCHES OF SNOW WILL BE COMMON
OVER THE LOWER ELEVATIONS BY MID MORNING FRIDAY. THE LARAMIE RANGE
MAY RECEIVE BETWEEN 2 AND 4 INCHES DURING THAT TIME.
THE COMBINATION OF THE SNOW AND STRONG NORTH WINDS WILL PRODUCE
HAZARDOUS TRAVEL LATER THURSDAY NIGHT AND FRIDAY MORNING WITH
SLICK ROADS AND REDUCED VISIBILITIES. WIND CHILL TEMPERATURES
WILL ALSO BE IN THE SINGLE DIGITS AND TEENS LATE THURSDAY NIGHT
AND FOR MUCH OF FRIDAY.
WEILAND
Local storm report, Nov 12, 10:18 PM MST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 PM MST WED NOV 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND GST 18 WNW CHEYENNE 41.24N 105.11W
11/12/2008 M60 MPH LARAMIE WY TRAINED SPOTTER
0953 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
11/12/2008 M51 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WINDS OF 37 MPH.
&&
MWEILANDHigh Wind, Laramie Range
- When
- November 13, 2:00 AM MST to 1:00 PM MST
- Where
- Laramie Range forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Department of Highways
Numerous gusts from 60 to 70 mph recorded with a peak gust of 74 mph recorded along Interstate 80 near Buford, WY.
High Wind, Southwest Carbon
- When
- November 13, 2:00 AM MST
- Where
- Southwest Carbon forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
High wind gust was reported at Rawlins, WY.
High Wind, Cheyenne Foothills
- When
- November 13, 3:30 AM MST to 1:00 PM MST
- Where
- Cheyenne Foothills forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Department of Highways
Several wind gusts in excess of 60 mph with a peak gust of 66 mph on Interstate 25 at the Whitaker interchange. Peak gust of 61 mph was recorded in Cheyenne.
High Wind, Platte
- When
- November 13, 5:30 AM MST to 10:00 AM MST
- Where
- Platte forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Property damage
- $20,000
- Reported by
- Department of Highways
Several gusts from 60 to 70 mph recorded with a peak gust of 73 mph recorded along Interstate 25 at the Bordeaux interchange. There was also a report that several tractor-trailer trucks were blown over near Chugwater as well as siding being blown off a house west of Wheatland, WY.
High Wind, North Carbon
- When
- November 13, 7:00 AM MST to 12:00 PM MST
- Where
- North Carbon forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Department of Highways
Peak wind gust of 71 mph recorded along Interstate 80 near Arlington, WY.
High Wind, Laramie Valley
- When
- November 13, 10:00 AM MST to 12:00 PM MST
- Where
- Laramie Valley forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire and High Wind in California, November 13 to 20, 2008$7.0 million · 63 kt wind · 10 events
- High Wind in Montana, November 13, 2008$25,000 · 52 kt wind · 1 event
- High Surf in Hawaii, November 13 to 14, 200811 events
- Heat in California, November 13 to 16, 20087 events
- Dense Fog in Virginia, November 13 to 14, 20085 events
- Hail and Heavy Rain in Texas, November 13, 2008$1,000 · 0.88 in hail · 4 events
- High Wind in Utah, November 13 to 14, 200896 kt wind · 3 events
- High Wind in Montana, November 13, 200851 kt wind · 3 events
- Dense Fog in Maryland, November 13 to 14, 20083 events
- Heavy Rain in Hawaii, November 13 to 14, 20083 events
- High Wind in Montana, November 13, 200853 kt wind · 2 events
- High Wind in Colorado, November 13, 200877 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 135192, 135197, 135191, 135196, 135194, 135193.